中立型随机发展系统的适定性  

Wellposedness and asymptotic behavior of neutral stochastic evolution systems

在线阅读下载全文

作  者:徐道义[1] XU Daoyi(Institute of Mathematics,Sichuan University Chengdu 610064)

机构地区:[1]四川大学数学研究所,成都610064

出  处:《南京信息工程大学学报(自然科学版)》2017年第4期400-405,共6页Journal of Nanjing University of Information Science & Technology(Natural Science Edition)

基  金:国家自然科学基金(11271270;11471061)

摘  要:针对中立型随机发展系统的温和解与轨道温和解,给出了其存在唯一性与渐近估计的充分条件,推广了经典的Pazy定理与一些近期文献的主要工作.Some sufficient conditions are given for the existence-uniqueness and asymptotic estimate of the pathwise mild solutions and mild solutions of neutral stochastic evolution systems, which extend the classical Pazy theorem and some related main results in several recently references.

关 键 词:随机发展方程 中立型 脉冲 适定性 渐近性 

分 类 号:O211.63[理学—概率论与数理统计] O175.21[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象